1 Tamkang Journal of Mathematics

Tamkang Journal of Mathematics

Welcome to Tamkang Journal of Mathematics

Aims and Scope
To promote research interactions between local and overseas researchers, the Department has been publishing an international mathematics journal, the Tamkang Journal of Mathematics. The journal started as a biannual journal in 1970 and is devoted to high-quality original research papers  in pure and applied mathematics. In 1985 it has become a quarterly journal.

Tamkang Journal of Mathematics

The four issues are out for distribution at the end of March, June, September and December. The articles published in Tamkang Journal of Mathematics cover diverse mathematical disciplines. Submission of papers comes from all over the world. All articles are subjected to peer review from an international pool of referees. 

Abstracting and Indexing
Tamkang Journal of Mathematics is indexed by Math. Review, MathSciNet, Zentralblatt Für Mathematik und ihre Grenzgebiete, Scopus and other review/compilations.

Online Submission
Registration and login are required to submit items online and to check the status of current submissions. Please also refer to  Author's Guildline before submission.

Already have a Username/Password for Tamkang Journal of Mathematics?
GO TO LOGIN

Need a Username/Password?
GO TO REGISTRATION


 

 

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 48, No 2 (2017)

Table of Contents

Papers

Helicoidal Surfaces in the three dimensional simply isotropic space I₃¹ PDF
Murat Kemal Karacan, Dae Won Yoon, Sezai Kiziltug 123-134
Signed strong Roman domination in graphs PDF
Seyed Mahmoud Sheikholeslami, Rana Khoeilar, Leila Asgharsharghi 135-147
On global dominating -X-coloring of graphs Untitled
Rajeswari Malairaj, Sahul Hamid Isnail 149-157
Strong convergence theorems for equilibrium problems involving Bregman functions in Banach spaces PDF
Eskandar Naraghirad, Sara Timnak 159-184
Generalized k–uniformly convex harmonic functions with negative coefficients PDF
Shuhai Li, Huo Tang, Lina Ma, Ao En 185-202
On inequalities of Hermite-Hadamard type for stochastic processes whose third derivative absolute values are quasi-convex PDF
Jesus Enrique Materano, Nelson Merentes, Maira Lopez-Valera 203-208
Rectifying curves and geodesics on a cone in the Euclidean 3-space PDF
Bang-Yen Chen 209-214
Entire solution originating from three fronts for a discrete diffusive equation PDF
Yan Yu Chen 215-226


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax